# SDR AALA970632

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

SWF - FLT 1339 - AFTER TAKEOFF SWF, DURING INITIAL CLIMB-OUT, SMOKE NOTED IN CABIN AND COCKPIT.  ACCOMPLISHED ABNORMAL PROCEDURES AND SMOKE CLEARED WHEN LEFT PACK TURNED OFF.  AIRCRAFT RETURNED TO SWF AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND OIL NOTED IN RT ENGINE BLEED CAPS.  AIRCRAFT MAINTENANCE FERRY SWF/LGA.  REPLACED RT ENGINE DUE TO OIL LEAK.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
